MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMPULSE GUIDE CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMPULSE GUIDE CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 7920
Medical Device Problem Codes Difficult to Remove (1528); Material Integrity Problem (2978); Positioning Problem (3009)
Health Effect - Clinical Code Vasoconstriction (2126)
Date of Event 10/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experience a vasospam and the catheter became looped within the artery.The target lesion was located in right coronary artery.An impulse diagnostic catheter was selected for use to view the target lesion.The catheter was prepped as usual and was advanced to image the right coronary artery.However, the physician lost torque of the catheter during engagement of the target lesion and imaged the arm.An arterial spasm occurred which resulted in the catheter looping in the radial artery.The catheter became twisted and kinked distal to the sheath.Subsequently, a femoral puncture and entry was made to attempt to unkink and unloop the catheter in the radial artery.The catheter was snared to provide tension and allow a wire to pass through to unloop and unkink the catheter.The catheter was withdrawn and discarded.The procedure was completed with non-bsc device.There were no patient complications reported.The patient is in a stable and good condition.

Brand Name
IMPULSE GUIDE CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9186257
Report Number2134265-2019-12332
Device Sequence Number11625041
Product Code DQO
UDI-Device Identifier08714729152996
UDI-Public08714729152996
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K120495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2021
Device Model Number7920
Device Catalogue Number7920
Device Lot Number0060186856
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2019
Initial Report FDA Received Date10/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;